# SDR COMA0260494

- Difficulty date: August 22, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 15,977 hours, 14,596 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Latch
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5622 CARGO DOOR OPEN CAUTION MESSAGE.FOUND HANDLE UNLATCHED - CLOSED AND LATCHED HANDLE.
